# SDR ASAA2020091703186

- Difficulty date: September 13, 2020
- Submitted: September 17, 2020
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 28,168 hours, 9,063 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: RP23600
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG SHOWS SHORT TIME FAULT 75-30802 T25 SIGNALS DISAGREE.  GROUNDED-YES.  PERFORMED B737-900 FIM 75-33 TASK 801 AND FOUND T25 SENSOR BAD.  REMOVED AND REPLACED T25 SENSOR ON NR 2 ENGINE, PER B737-900 AMM 73-21-02.  PERFORMED GOOD OPS TEST OF T25 SENSOR, PER AMM 73-21-02-400-801.
